Trivial stable structures with non-trivial reducts

Evans, David (2005) Trivial stable structures with non-trivial reducts. Journal of the London Mathematical Society, 72 (2). pp. 351-363. ISSN 0024-6107

[img]
Preview
PDF (marriagefinal.pdf)
Download (202kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 21 Jul 2020 23:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/20041
DOI:

Actions (login required)

View Item View Item